# SDR 2008UALA02686

- Difficulty date: May 8, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN BILGE AT STA 1197.66, BETWEEN STR 39L AND 39R.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW SHEAR TIE.
